# SDR FDEA202207151734

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N848FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66258
- Aircraft time: 2,394 hours, 453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 121W10011171
- Condition: Failed
- Location: R1 Epas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, R-1 DOOR EPAS STATUS (GREEN) LT NOT FLASHING.   REMOVED AND REPLACED THE 2 9V BATTERIES IN THE R-1 EPAS BATTERY PACK, REF B777 AMM:   52-11-20-4-2. RE-ARMED R-1 EPAS SAFETY SW W/ GREEN FLASHING STATUS LT FUNCTION   RESTORED NML. ITEM OK FOR SVC.
